# SDR UIEA2021101102213

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS DURING PUSH BACK. RAN NON-NORMAL PROC. LIGHT & MSG EXTINGUISHED.( PERFORMED PACK TEMPERATURE TEST. NO FAULTS FOUND IAW B767-300 AMM 21-51-00. )
